RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 18, Issue 3  


Test recognition theory
V. B. Kudryavtsev
3
Attainability at a finite step of limit distributions for products of random variables with values in a finite group
I. A. Kruglov
35
On one characteristic of a random mapping with given number of cycles
I. A. Cheplyukova
43
On the rate of convergence of the distribution of the number of cycles of given length in a random permutation with known number of cycles to the limit distributions
E. V. Cherepanova
61
Large deviations for the number of trees of a given size and for the maximum size of a tree in a random forest
A. N. Timashev
77
On calculation of exact distributions of decomposable statistics in the multinomial scheme
B. I. Selivanov
85
A random algorithm for multiselection
M. H. Alsuwaiyel
95
The distributions of the numbers of finite subgraphs in random nonhomogeneous hypergraphs
A. V. Shapovalov
102
Endomorphisms of functional graphs
V. A. Kolmykov
115
On values of the affine rank of the support of spectrum of a plateaued function
Yu. V. Tarannikov
120
On some algorithms for constructing low-degree annihilators for Boolean functions
V. V. Baev
138
Exact relation between nonlinearity and algebraic immunity
M. S. Lobanov
152
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019